Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 55, NWS Memphis, TN

March 30, 2005Phillips County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Mar 30, 2005, 10:54 PM CST for Phillips County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2005, 10:54 PM CST (04:54 UTC)
Expired
Mar 30, 2005, 11:30 PM CST
In force
36 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Phillips County, AR

The radar

The Little Rock radar (KLZK), 135 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.9 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 81 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
81 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2152 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 310454
SVRMEG
ARC107-310530-
/O.NEW.KMEG.SV.W.0055.050331T0455Z-050331T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1055 PM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PHILLIPS COUNTY IN EASTERN ARKANSAS

* UNTIL 1130 PM CST

* AT 1051 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 12
  MILES WEST OF ELAINE...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WATKINS
  CORNER...LAKE VIEW...LEXA...WEST HELENA AND HELENA.

.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3433 9118 3417 9107 3441 9057 3459 9057
      3465 9067

$$
2 follow-up statements
000 
WWUS54 KMEG 310508
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1108 PM CST WED MAR 30 2005

ARC107-310530-
/O.CON.KMEG.SV.W.0055.000000T0000Z-050331T0530Z/
PHILLIPS AR-
1108 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1130 PM CST FOR
PHILLIPS COUNTY...

AT 1106 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ELAINE...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ELAINE...LAKE
VIEW...LEXA...WEST HELENA AND HELENA.

.IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3441 9101 3423 9094 3441 9057 3459 9057
      3465 9067

$$
000 
WWUS54 KMEG 310530
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1129 PM CST WED MAR 30 2005

ARC107-310539-
/O.EXP.KMEG.SV.W.0055.000000T0000Z-050331T0530Z/
PHILLIPS AR-
1129 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR PHILLIPS COUNTY EXPIRES AT
1130 PM CST...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED 
OUT OF PHILLIPS COUNTY.

LAT...LON 3441 9101 3423 9094 3441 9057 3459 9057
      3465 9067

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 10:50 PM CST, 4 minutes earlier.

Area forecast discussion, Mar 30, 10:50 PM CST, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1050 PM CST WED MAR 30 2005

.DISCUSSION...04Z SURFACE ANALYSIS PLACES COLD FRONT FROM SOUTHERN
ILLINOIS TO ALONG THE MISSISSIPPI RIVER ACROSS THE MID SOUTH. BEST
CHANCES IN SHORT TERM FOR SEVERE WEATHER POTENTIAL WILL MAINLY BE ACROSS
NORTHERN MISSISSIPPI WHERE DEEPER MOISTURE /60+ SURFACE DEWPOINTS
AND 1000-1500 J/KG OF MUCAPE RESIDES. WILL ISSUE AN UPDATE BASED
UPON CURRENT TRENDS.

UPDATE WILL BE OUT SHORTLY.

CJC

.PREV DISCUSSION...ISSUED 306 PM CST WED MAR 30 2005.

SURFACE LOW OVER CENTRAL IOWA AT 20Z WITH DRY LINE NEAR WEST PLAINS-
LITTLE ROCK-SHREVEPORT LINE...AND COLD FRONT NEAR A JOPLIN-DALLAS
METROPLEX LINE. STARTING TO SEE A LITTLE CONVECTIVE DEVELOPMENT OVER
CENTRAL ARKANSAS...RIGHT ON THE DRY LINE. MORNING LZK...SHV...JAN
SOUNDINGS STRONGLY CAPPED AND 18Z JAN SOUNDING STILL CAPPED. AWAITING
21Z JAN SOUNDING TO SEE IF THINGS HAVE CHANGED. CURRENT FSL ACARS
SOUNDING AT MEMPHIS INTERNATIONAL SHOWS CONVECTIVE TEMPERATURE IS 91
DEGREES. TEMPS IN THE 70S WITH DEWPOINTS UPPER 50S TO LOWER 60S.
&&

.SHORT TERM (THROUGH SATURDAY)...
MAIN WEATHER IN FIRST 48 HOURS OF FORECAST. MODELS ARE A LITTLE MORE
CONSISTENT FOR FIRST 12-18 HOURS OF FORECAST. WIND FIELDS CONDUCIVE
FOR SEVERE WEATHER TONIGHT...QUESTIONS BEING WHETHER CAP WILL BE
BROKEN IN A SIGNIFICANT WAY...AND AREAL COVERAGE. MOISTURE IS
RATHER MEAGER...EXCEPT IN THE BOUNDARY LAYER. TO OVERCOME THE CAP
THIS EVENING...WE WOULD NEED TO SEE SEVERAL DEGREES OF COOLING
AROUND THE 750-850 MB LAYER...AND MODELS NOT REALLY HINTING AT THAT
HAPPENING MUCH BEFORE ABOUT 06Z. RUC MODEL AT MEMPHIS ESPECIALLY
UNIMPRESSIVE. WITH SPC CONTINUING SLGT/MDT OUTLOOKS...FEEL
CONSTRAINED TO CONTINUE POP FORECAST FOR TONIGHT. WILL MAKE
ADJUSTMENTS TO HWO BASED ON SPC DAY 1 OUTLOOK.

SHOULD BE A LULL IN PRECIP TOMORROW MORNING INTO THE AFTERNOON. AS
NEXT IMPULSE APPROACHES...ANOTHER AREA OF RAIN/THUNDERSTORMS WILL
MOVE OVER THE AREA. MODELS CONTINUE THEIR TREND OF DRAGGING THE
SURFACE SYSTEM ALONG OR SOUTH OF OUR CWA BORDER. WE WILL SEE
PRECIPITATION TOMORROW NIGHT AND FRIDAY MORNING. CONSIDERING
FORECAST TRACK OF SURFACE AND UPPER LOWS...AND THE FACT THAT THEY
WILL BE MOVING OVER THE AREA AT NIGHT...FEEL THAT ANY SIGNIFICANT
THREAT OF SEVERE WEATHER WILL BE MAINLY SOUTH AND EAST OF OUR CWA...
AND WILL NOT MENTION IN THE ZONES. PRECIPITATION WILL MOVE OUT OF
THE AREA DURING THE DAYTIME HOURS ON FRIDAY. SATURDAY WILL BE DRY.

LOW TEMPS TONIGHT BASED ON EXPECTED 12Z POSITION OF BOUNDARY...AND
HIGHS FOR THURSDAY PREDICATED ON SIGNIFICANT SUNSHINE. FRIDAY TEMPS
PROBABLY WILL REMAIN IN THE 50S...AND IF CLOUDS HANG AROUND ALL
DAY...FORECAST TEMPS A CATEGORY OR TWO TOO WARM. TEMPERATURES
MODERATE ON SATURDAY UNDER HIGH PRESSURE...BUT STILL BELOW NORMAL.
&&

.LONG TERM (AFTER SATURDAY)...
HIGH PRESSURE REIGNS THROUGH TUESDAY BEFORE NEXT SYSTEM APPROACHES.
WILL NOT GO CRAZY YET WITH THAT SYSTEM...AS MODELS HAVE FREQUENTLY
FORECAST LARGE CLOSED LOWS THAT HAVE NOT DEVELOPED IN THE MIDDLE
RANGES OF THE FORECAST. TEMPERATURES NEAR TO SLIGHTLY ABOVE NORMAL
FOR SUNDAY THROUGH WEDNESDAY.
&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

WAGNER
Hazardous weather outlook, Mar 30, 7:10 PM CST, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
710 PM CST WED MAR 30 2005

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>021-048>055-088>092-311100-
ALCORN-BENTON-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DECATUR-DESOTO-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-PHILLIPS-
POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-ST. FRANCIS-
TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-UNION-WEAKLEY-
YALOBUSHA-
710 PM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST ARKANSAS...NORTH
MISSISSIPPI...WEST TENNESSEE AND THE MISSOURI BOOTHEEL.

.DAY ONE...

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS A PORTION OF
WESTERN TENNESSEE AND NORTHERN MISSISSIPPI...MAINLY SOUTH OF
INTERSTATE 40 AND EAST OF INTERSTATE 55.

STRONG LOW PRESSURE ACROSS IOWA WILL MOVE NORTHEAST INTO THE UPPER
MISSISSIPPI VALLEY TONIGHT. THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD
OF A COLD FRONT THIS EVENING. INSTABILITY AND A FAVORABLE WIND
PROFILE SUPPORT THE POTENTIAL OF LARGE HAIL...DAMAGING WINDS...AND
POSSIBLY TORNADOES WITH ANY THUNDERSTORMS THAT BECOME SEVERE. THE
TIME OF GREATEST RISK FOR SEVERE WEATHER WILL BE THROUGH 2 AM
TONIGHT.

.DAYS TWO THROUGH SEVEN...

A COLD FRONT WILL BECOME STATIONARY ON THURSDAY ACROSS CENTRAL
MISSISSIPPI AS LOW PRESSURE DEVELOPS ACROSS THE SOUTHERN PLAINS AND
MOVES ACROSS MISSISSIPPI THURSDAY NIGHT INTO FRIDAY. ADDITIONAL
SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE MIDSOUTH THURSDAY
AFTERNOON AND THURSDAY NIGHT. A FEW OF THE THUNDERSTORMS MAY BECOME
SEVERE THURSDAY NIGHT ACROSS NORTH MISSISSIPPI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT ACROSS THE SLIGHT RISK
AREA.

In the hours before

Local storm report, Mar 30, 8:20 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 SW MANILA             35.83N 90.22W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED NEAR MANDALAY

0811 PM     HAIL             GOSNELL                 35.96N 89.97W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

&&

JFB
Local storm report, Mar 30, 8:41 PM CST, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
841 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 SW MANILA             35.83N 90.22W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED NEAR MANDALAY

0811 PM     HAIL             GOSNELL                 35.96N 89.97W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

0830 PM     HAIL             HAYTI                   36.23N 89.75W
03/30/2005  0.75 INCH        PEMISCOT           MO   LAW ENFORCEMENT

&&

JFB
Local storm report, Mar 30, 9:27 PM CST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
927 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 SW MANILA             35.83N 90.22W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED NEAR MANDALAY

0811 PM     HAIL             GOSNELL                 35.96N 89.97W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

0830 PM     HAIL             HAYTI                   36.23N 89.75W
03/30/2005  0.75 INCH        PEMISCOT           MO   LAW ENFORCEMENT

0915 PM     HAIL             HALLS                   35.87N 89.40W
03/30/2005  0.75 INCH        LAUDERDALE         TN   TRAINED SPOTTER

0920 PM     HAIL             AMORY                   33.99N 88.48W
03/30/2005  0.88 INCH        MONROE             MS   TRAINED SPOTTER

&&

JFB
Local storm report, Mar 30, 9:38 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
938 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 SW MANILA             35.83N 90.22W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED NEAR MANDALAY

0811 PM     HAIL             GOSNELL                 35.96N 89.97W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

0830 PM     HAIL             HAYTI                   36.23N 89.75W
03/30/2005  0.75 INCH        PEMISCOT           MO   LAW ENFORCEMENT

0915 PM     HAIL             HALLS                   35.87N 89.40W
03/30/2005  0.75 INCH        LAUDERDALE         TN   TRAINED SPOTTER

0920 PM     HAIL             AMORY                   33.99N 88.48W
03/30/2005  0.88 INCH        MONROE             MS   TRAINED SPOTTER

0923 PM     HAIL             HENNING                 35.67N 89.58W
03/30/2005  0.75 INCH        LAUDERDALE         TN   AMATEUR RADIO

&&

JFB
Local storm report, Mar 30, 9:47 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
947 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 SW MANILA             35.83N 90.22W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED NEAR MANDALAY

0811 PM     HAIL             GOSNELL                 35.96N 89.97W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

0830 PM     HAIL             HAYTI                   36.23N 89.75W
03/30/2005  0.75 INCH        PEMISCOT           MO   LAW ENFORCEMENT

0900 PM     TSTM WND DMG     EARLE                   35.27N 90.46W
03/30/2005                   CRITTENDEN         AR   TRAINED SPOTTER

            TREES DOWN ALONG WITH MINOR DAMAGE TO A BUILDING

0915 PM     HAIL             HALLS                   35.87N 89.40W
03/30/2005  0.75 INCH        LAUDERDALE         TN   TRAINED SPOTTER

0920 PM     HAIL             AMORY                   33.99N 88.48W
03/30/2005  0.88 INCH        MONROE             MS   TRAINED SPOTTER

0923 PM     HAIL             HENNING                 35.67N 89.58W
03/30/2005  0.75 INCH        LAUDERDALE         TN   AMATEUR RADIO

0940 PM     HAIL             TREMONT                 34.23N 88.25W
03/30/2005  1.00 INCH        ITAWAMBA           MS   TRAINED SPOTTER

&&

JFB
Local storm report, Mar 30, 10:00 PM CST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1000 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             5 SW MANILA             35.83N 90.22W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

            PENNY SIZE HAIL REPORTED NEAR MANDALAY

0811 PM     HAIL             GOSNELL                 35.96N 89.97W
03/30/2005  0.75 INCH        MISSISSIPPI        AR   LAW ENFORCEMENT

0830 PM     HAIL             HAYTI                   36.23N 89.75W
03/30/2005  0.75 INCH        PEMISCOT           MO   LAW ENFORCEMENT

0900 PM     TSTM WND DMG     EARLE                   35.27N 90.46W
03/30/2005                   CRITTENDEN         AR   TRAINED SPOTTER

            TREES DOWN ALONG WITH MINOR DAMAGE TO A BUILDING

0915 PM     HAIL             HALLS                   35.87N 89.40W
03/30/2005  0.75 INCH        LAUDERDALE         TN   TRAINED SPOTTER

0920 PM     HAIL             AMORY                   33.99N 88.48W
03/30/2005  0.88 INCH        MONROE             MS   TRAINED SPOTTER

0923 PM     HAIL             HENNING                 35.67N 89.58W
03/30/2005  0.75 INCH        LAUDERDALE         TN   AMATEUR RADIO

0940 PM     HAIL             TREMONT                 34.23N 88.25W
03/30/2005  1.00 INCH        ITAWAMBA           MS   TRAINED SPOTTER

0952 PM     HAIL             ROBINSONVILLE           34.82N 90.32W
03/30/2005  0.75 INCH        TUNICA             MS   EMERGENCY MNGR

&&

JFB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:52 PM CSTSevere Thunderstorm WarningMEGMississippi23 min
Mar 30, 8:30 PM CSTSevere Thunderstorm WarningMEGCrittenden45 min
Mar 30, 8:36 PM CSTSevere Thunderstorm WarningMEGMississippi54 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.